# SDR N6WA2014112302

- Difficulty date: November 23, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 29,998 hours, 21,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULBS INOPERATIVE AT ROW 12A.  RELAMPED LOWER EMER LIGHT AT SEAT 12A IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
